# SDR UPS202064

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND FLOURESCENT LIQUID PENETRANT INSPECTION OF FASTENER HOLES ON BS 660 FRAME AT OR NEAR STRINGER 19R EXHIBIT A CRACK INDICATION FROM SCREW HOLE TO FASTENER HOLE.  INSTALLED REPAIR IAW SRM 51-40-3, 51-30-2, AND 51-10-2.
